# SDR UPS06447914

- Difficulty date: August 16, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX AIR CONDITIONING BAY FAIRING SUPPORT FLOATING NUT AT SURFACE FOUND CORROSION AT STA 1013 TO 1017 O/B SIDE.  CORROSION BLEND OUT 0.050" BY 1/2" BY 8" EXCEED SRM LIMIT.  FX BS1005-1018 RBL75 FAIRING SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 1.
